On the existence of triangle with given angle and opposite angle bisectors length
Annales mathematicae et informaticae, Tome 36 (2009), pp. 43-46
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2009_36_a3,
author = {J\'ozsef Bukor},
title = {On the existence of triangle with given angle and opposite angle bisectors length},
journal = {Annales mathematicae et informaticae},
pages = {43--46},
year = {2009},
volume = {36},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2009_36_a3/}
}
József Bukor. On the existence of triangle with given angle and opposite angle bisectors length. Annales mathematicae et informaticae, Tome 36 (2009), pp. 43-46. http://geodesic.mathdoc.fr/item/AMI_2009_36_a3/